Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Two stents in main artery and lateral. Why did he throw up? Heart attack likely?

weight 170 age 44 two stents one in main artery one in a lateral.... my friend threw up when driving a gocart 3 1/2 weeks ago was a hart cart to drive then just this week end he lifted a race car and 2 minuts later was throwing up could it be related to his stents or his heart the only other time he has throwen up was when he had his heart attack back in 2010
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
it could be ! He needs to be evaluated by a cardiologist at the earliest.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor